# SDR C2XA08IA030

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 21,579 hours, 20,638 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2191, THE CREW REPORTED THAT THE AIRCRAFT VEERD SHARP LEFT, AND RECEIVED A RUDDER 1&2 INOP EICAS MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RUDDER 1&2 PRESSURE SWITCHES, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
